I find that I always relapse as a result of extreme anxiety and then a panicked need to drink to calm down. Any insights as to its efficacy with this? Thanks!
campral IT could be because your taking all of the anxiety or nerve pill and if your taking it for a week or so you get a real letdown that brings on the need to drink to calm down the Anxiety which is a withdrawal from the medication you should talk to the doctor about this so you can avoid this routine. Could be very dangerous. You should be tapering off before the end of the pills and the doctor should give you enough to do this. Please have a talk with the doctor. Chuck1957
- Campral Information for Consumers
- Campral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Campral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 3 Jan 2013 • 3 answers
Posted 15 Sep 2016 • 1 answer
Posted 18 Dec 2016 • 1 answer
Posted 12 Sep 2017 • 0 answers